IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Achievable Distortion Region of Sending a Bivariate Gaussian Source on the Gaussian Broadcast Channel

Author(s): Chao Tian ; S. Diggavi ; S. Shamai
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2011
Volume: 57
Page Count: 9
Page(s): 6,419 - 6,427
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2011.2165801
Regular:

We provide a complete characterization of the achievable distortion region for the problem of sending a bivariate Gaussian source over bandwidth-matched Gaussian broadcast channels, where each... View More

Advertisement